# SDR HEEA0014721

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Malfunctioned
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS WILL NOT FOLLOW BEEP MOTOR LEFT OR RIGHT.
